Are you a hepatitis C patient taking Gilead Sciences drugs Harvoni or Sovaldi in combination with heart treatment Amiodarone? Are you experiencing heart problems or receiving a pacemaker due to the interaction between these drugs? Did you lose a loved one due to this dangerous drug combination? If you or a loved one are suffering due to the combination of taking Harvoni or Sovaldi with heart treatment Amiodrone, it’s best to call a personal injury lawyer from our law firm now to see if we can assist you. Our law firm, located in Coral Springs, South Florida handles cases nationwide relating to this dangerous drug combination and we want to see if we can help you. Call us now for a free consultation.THE BENEFITS OF HIRING US:
TOLL- FREE: 1-877-853-7466
BROWARD: (954) 255-7000
PALM BEACH: 561-368-3750
According to The Washington Post, Gilead Sciences issued a warning about combining the hepatitis C treatment Sovaldi, as known as Sofosbuvir or Harvoni with heart treatment Amiodrone. Gilead Sciences indicated that nine patients who were taking either of those hepatitis C treatments along with Amiodrone developed an abnormally slow heart beat.
One of the patients died of cardiac arrest, and three required a pacemaker. The warning stated that six of the patients experienced a slowed heart beat within the first 24 hours of combining the drugs. The other three patients experienced a slowed heartbeat between two to twelve days into treatment. Gilead Sciences said that combining these drugs is not recommended and they would be updating the product label to reflect that.
If you are currently taking this combination of medications, it’s best to talk to your doctor immediately to see if there are alternate treatment options available to you. Also it’s important to note any changes you feel as a result of taking this dangerous drug combination. Dizziness, shortness of breath, chest pain, fainting, or black outs are all possible signs of cardiac arrest. Cardiac arrest is medical emergency and can be fatal if not treated timely. Unfortunately, there are no warning signs for sudden cardiac arrest; therefore, it’s important to keep an eye out for any negative symptoms that have resulted from when you started taking this drug combination.
If you or a loved one are experiencing heart problems or receiving a pace maker as a result of taking hepatitis C treatment Sovadli or Harvoni in combination with heart treatment Amiodrone, call our law firm now toll-free at 1-877-853-7466 for your free consultation. Our law firm has been assisting accident and injury victims for more than 36 years and would like to do the same for you. Don’t wait another minute! Call NOW for immediate assistance!